# SDR SWAA2024121655631

- Difficulty date: October 31, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 65,098 hours, 42,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR CABIN EMERGENCY LIGHTS INOP AT 6RH; 9LH; 12LH; 16RH CR RR CABIN EMERGENCY LIGHTS INOP AT 6RH 9LH 12LH 16RH<[01] C/W CR RR CABIN EMERGENCY LIGHTS INOP AT 6RH; 9LH; 12LH; 16RH [TTG8Q00WST3V];[02] VERIFIED C/W CR RR CABIN EMERGENCY LIGHTS INOP AT 6RH; 9LH; 12LH; 16RH [TTG8Q00WST3V]
